# SDR UPS00234108

- Difficulty date: October 12, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULBS, OPS OK.  A/C OK FOR SERVICE.
